# SDR DALA2024030703136

- Difficulty date: March 7, 2024
- Submitted: March 7, 2024
- Operation: Air carrier
- Aircraft: N331DN
- Make and model: Airbus A321-211
- Aircraft serial: 7943
- Aircraft time: 19,238 hours, 8,363 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Unit
- Part number: UNKNOWN
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SHIP 3031 - MISC/DE - DUE TO A LGCIU 1 FAULT WITH A C/B POPPING ON THE REAR PANEL AND LANDING GEAR NOT SHOWING DOWN-LOCKED. CORRECTIVE ACTION: FOUND 63GA PSDU FAULTING. REPLACED PSDU 63GA. (LP 5465012)
